MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 5CC-STERILE; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 5CC-STERILE; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 07.704.005S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, that the norian drillable inject failed to inject and did not mix properly.There was no surgical delay.The procedure was completed successfully.The patient was reported as stable.This report involves one (1) norian drillable inject 5cc-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: manufacturing location: supplier-(b)(4)- (b)(6) / final inspection and release: monument.Release to warehouse date: 02-dec-2020.Expiration date: 28-jun-2022.Part number: 07.704.005s, - norian drillable inject 5cc ¿ sterile.Lot number: ds7005902 (sterile).Lot quantity: 200.Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Certificate of conformance was reviewed and determined to be conforming.Certificate of conformance sterility requirements and results were reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Visual inspection: the norian drillable inject 5cc-sterile (p/n: 07.704.005s, lot #: ds7005902) was returned and received.Upon visual inspection, hardened material in pouch indicated that some solution was injected, and a reaction occurred.There were no discrepancies during the manufacturing of the lot from which the product was received.Risk documents include "poor material properties/product performance affected" as a failure mode.However, in this case it could not be attributed to the manufacturing process.Based on the information available, no assignable root cause could be determined.Functional test: a functional test was not performed due to material being hardened.Can the complaint be replicated with the returned device? unable to perform.Dimensional inspection: no dimensional inspection was performed as it is unrelated to the complaint condition.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.-source control drawing.Complaint confirmed? yes.Investigation conclusion: the complaint condition is confirmed for the norian drillable inject 5cc-sterile (p/n: 07.704.005s, lot #: ds7005902).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
NORIAN DRILLABLE INJECT 5CC-STERILE
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11339683
Report Number2939274-2021-00921
Device Sequence Number16353099
Product Code MQV
UDI-Device Identifier10886982131614
UDI-Public(01)10886982131614
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model Number07.704.005S
Device Catalogue Number07.704.005S
Device Lot NumberDS7005902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer03/16/2021
04/28/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/26/2021
05/25/2021
Patient Sequence Number1